MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation
Catalog Number 8065753041
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that, prior to cataract surgery with intraocular lens implantation, the primary light source of an ophthalmic system failed.The surgery was completed on the same day using a secondary illumination module, and no patient harm was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION Vision System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50431129
Report Number2028159-2026-01332
Device Sequence Number10397771
Product Code HQC
UDI-Device Identifier00380657530410
UDI-Public(01)00380657530410(17)301215(11)201217(10)13PKJN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753041
Device Lot Number13PKJN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown